# SDR R61A201709050663

- Difficulty date: August 13, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000034
- Aircraft time: 30,762 hours, 20,367 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK CORRODED AS MARKED FR 84. INSTALLED FABRICATED LT INBD SEAT TRACK FILLER AND SPLICE FR 83-84, REF SRM 53-00-10/REPAIR 01 PN 170-86081-005. AIRCRAFT REMAINS IN HEAVY CHECK BNA
